Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia


IMPACT FACTOR 2018: 3.514
5-year IMPACT FACTOR: 3.524

CiteScore 2018: 3.44

SCImago Journal Rank (SJR) 2018: 1.891
Source Normalized Impact per Paper (SNIP) 2018: 1.808

Mathematical Citation Quotient (MCQ) 2018: 1.08

Online
ISSN
1314-2224
See all formats and pricing
More options …
Volume 18, Issue 1

Issues

Remarks to the Paper “On the Existence of Blow UP Solutions for a Class of Fractional Differential Equations” by Z. Bai et al., In “FCAA”, VOL. 17, NO 4 (2014), 1175-1187

Stefan Samko / Juan J. Trujillo
Published Online: 2015-02-10 | DOI: https://doi.org/10.1515/fca-2015-0018

Abstract

The goal of this short note is to let the readers of the “FCAA” journal to know that the “counterexamples” in the paper mentioned in the title of this note and referred in the sequel as [Bai et al.] are wrong in the sense that they contradict to nothing in authors' references, in contrast to what they state.

MSC 2010: Primary 34A12; Secondary 34B15; 26A33

Key Words and Phrases: fractional order differential equations; fractional calculus; existence and uniqueness theorems

About the article

Received: 2014-10-13

Published Online: 2015-02-10


Citation Information: Fractional Calculus and Applied Analysis, Volume 18, Issue 1, Pages 281–283, ISSN (Online) 1314-2224, DOI: https://doi.org/10.1515/fca-2015-0018.

Export Citation

© 2015 Diogenes Co., Sofia.Get Permission

Comments (0)

Please log in or register to comment.
Log in